MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL SDX LEAD; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL SDX LEAD; No Match
Model Number 1688TC/52
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmission noted that the right ventricular (rv) lead exhibited intermittent loss of capture.In clinic threshold assessment and programming changes was suggested; no changes or interventions were reported.There were no patient consequences.

Brand Name
TENDRIL SDX LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25230276
Report Number2017865-2026-10586
Device Sequence Number5129910
Product Code NVN
UDI-Device Identifier05414734501859
UDI-Public(01)05414734501859(10)P000029341(17)190430
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number1688TC/52
Device Lot NumberP000029341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY MRI PACEMAKER.; TENDRIL SDX LEAD.
Patient Age86 YR
Patient SexFemale